# SDR DALA2023123010730

- Difficulty date: December 29, 2023
- Submitted: December 30, 2023
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 138,280 hours, 20,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0176, DURING SERVICE CHECK, FOUND EMERGENCY EXIT SIGN LENS MISSING AT 17G. CORRECTIVE ACTION: REPLACED EMERGENCY EXIT SIGN LENS PER B767 AMM 33-51. (LP 5053789)
